Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 727-732
http://dx.doi.org/10.1155/S0161171296001007

Strictly barrelled disks in inductive limits of quasi-(LB)-spaces

1Department of Mathematics I.T.A.M., Río Hondo #1, Col. Tizapán San Angel, D.F., México 01000, Mexico
2Department of Mathematics, University of North Dakota, Grand Forks 58202-8376, ND, USA

Received 9 June 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Bosch and Thomas E. Gilsdorf, “Strictly barrelled disks in inductive limits of quasi--spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 727-732, 1996. https://doi.org/10.1155/S0161171296001007.